# SDR 04FDEA02361

- Difficulty date: August 4, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 13,978 hours, 7,297 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 420812000
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT PASSING APPROX 3,000 FT MSL RECEIVED ECAM ALERT FOR B-LOOP FAULT ON NR 1 ENGINE.  CONTINUED CLIMB TO 11,000 MSL AND SLOWED A/C TO TROUBLESHOOT, DURING CLIMB FAULT LIGHT FLICKERED A COUPLE OF TIMES AND THEN REMAINED STEADY.  ACCOMPLISHED ECAM PROC, AND TURNED LOOP OFF, SINCE A-LOOP WAS ALREADY DEFERRED DECISION WAS MADE TO RTB.  NO FURTHER ACTIONS REQUIRED.  *S/D*  REMOVED AND REPLACED LOWER B-LOOP FIRE DETECTION HARNESS REF MM 26-12-12-04 02.  OPS CHECKED GOOD.  OK FOR SERVICE.
